# SDR CA110603009

- Difficulty date: June 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: C6WFM11045
- Condition: Chafed
- Location: Te Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT WS 172.2 THE LT INBD FOREFLAP OTBD HINGE ARM PN CAN RUB ON THE LT OTBD FOREFLAP INBD HINGE ARM WITH FLAPS IN THE FULLY EXTENDED POSITION WHEN A INBD DIRECTION SIDE LOAD IS APPLIED TO THE OTBD FOREFLAP.
